# SDR AUS20020705

- Difficulty date: July 8, 2002
- Submitted: August 7, 2002
- Operation: General aviation
- Make and model: Mudry CAP 10B
- Engine: Lyc AEIO360B2F
- Propeller: Hofman HO29HM180
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Wing, Landing Ge
- Component: Wing, Landing Ge
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LH AND RH MAIN LANDING GEAR ATTACHMENT BLOCKS CRACKED. RH FILLERDELAMINATED FROM SPAR ADJACENT TO UNDERCARRIAGE ATTACHMENT. FOUND DURING INSPECTION IAW AD/CAP10/4A2.
